# SDR SWAA2020080600993

- Difficulty date: July 16, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 927 - 947 INTERCOSTAL LOWER FLANGE FWD 2 HOLES COMMON TO SKIN ELONGATED / DRILLED (2EA) HOLES AT INTERCOSTAL FLANGE IAW SRM 51-40-05 FIG. 3+0 .228. 91195U 7-16-20. AT STA. 927-947 RBL3 WL175 91195U 7.16.20. 2EA HOLES WILL BE INSTALLED ON NRC U192866. 91195U 7.18.20.
